# SDR DALA2016033102544

- Difficulty date: March 30, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,022 hours, 37,143 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT W/W AFT PRESSURE BULKHEAD BS 1180, RBL 10 ANGLE CRACKED.  R & R RT W/W AFT PRESSURE BULKHEAD ANGLE BS 1180, RBL 10 IAW SRM 57-40-02 AND DWG 149N7528 REV: AA AND SRM 51-20-05 AND 51-40-02.
